# SDR SWI2024F00900

- Difficulty date: August 19, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,329 hours, 41,343 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER PANEL 141AL ON THE UPPER SURFACE UNDER THE HINGE PIN, VISIBLE WITH THE DOOR CLOSED.    (FILED CLOSED)    BLENDED DAMAGED AREA UNDER PANEL 141AL ON THE UPPER SURFACE UNDER THE HINGE PIN ON FUSELAGE SKIN WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE STRUCTURALLY ACCEPTABLE REFERENCE REO 601R-53-21-3701 REV "--" DATED 2024-09-03.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH REO 601R-53-21-3701 REV "--" DATED 2024-09-03.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.  REFERENCE CP 28754097 FOR REPAIR OF LOWER FWD OUTER PAX DOOR SKIN CORNER REPAIR.
